# SDR USAA960266

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59160886
- Condition: Chaffed
- Location: Vert Stab
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND .25 INCH BY 2 INCH CHAFFED .021 DEEP AT VERTICAL STABILIZER FORWARD LEFT SKIN.  INSTALLED DOUBLER REPAIR PER SRM 55-01 FIG 2 SHEET 2.  (M)
